# SDR AALA20150131019

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 81,210 hours, 12,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 0201922001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER RED LIGHT GUARD AT 21B IS BROKEN.  R & R BROKEN LIGHT GUARD IAW AMM 33-51-10.  SYS CHECKED NORMAL.
